Some isoperimetric inequalities for membrane frequencies and torsional rigidity

L. E. Payne, H. F. Weinberger

Research output: Contribution to journalArticlepeer-review

61 Scopus citations
Original languageEnglish (US)
Pages (from-to)210-216
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Apr 1961
Externally publishedYes

Bibliographical note

Funding Information:
* This research was supported in part by the United States -ktr Force through the Air Force Office of Scientific Research of the Air Research and Development Command under Contract No. 49(638) - 288.

Cite this